# SDR UIEA2017042600664

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame Splice
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT OPEN HOLE INSPECTION ON BS 2598 BULKHEAD, LEFT FWD INNER FRAME AND SPLICE FITTING, FOUND LOWER HOLE CRACKED IN SPLICE FITTING ONLY.  REAMED TO .3235 IAW MESSAGE PMO-TLS-17-0015-51B.
